MAUDE Adverse Event Report: POLIURETANOS., S.A. DE C.V. DRIVE DEVILBISS HEALTHCARE; MATTRESS, FLOTATION THERAPY, NON-POWERED

POLIURETANOS., S.A. DE C.V. DRIVE DEVILBISS HEALTHCARE; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 15970-4280
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident by the end user (who reported on mw5153046) who reported that the mattress was emitting an odor causing tight throat and difficulty swallowing.The end user went to an urgent care facility for treatment and was diagnosed with dysphagia and was prescribed steroids and antihistamines.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
POLIURETANOS., S.A. DE C.V.
alfredo nobel s/n
toluca, estado de mexico 50200
MX  50200
MDR Report Key19234934
Report Number2438477-2024-00020
Device Sequence Number5665854
Product Code IKY
UDI-Device Identifier00822383586519
UDI-Public822383586519
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
Report Date (Section F) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15970-4280
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/05/2024
Event Location Home
Date Report to Manufacturer05/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA05/02/2024